Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 27 found articles
 
 
  The monotone case approach for the solution of certain multidimensional optimal stopping problems
 
 
Title: The monotone case approach for the solution of certain multidimensional optimal stopping problems
Author: Christensen, Sören
Irle, Albrecht
Appeared in: Stochastic processes and their applications
Paging: Volume 130 () nr. 4 pages 1972-1993
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands